The medication called Abilify (aripiprazole) - can it cause seizures and low white blood cell count - what happens when you wean off the medication?

Abilify (aripiprazole) side effects. It can cause seizures in less than 1% of people taking it. Lowered white blood cell count has also been reported but even more rarely. If you slowly taper it under the supervision of your md, there should be little problem. Of course recurrence of the symptoms for which you are taking it could occur. Also, since it affects serotonin symptoms of serotonin discontinuation could occur - even later.
Yes. Abilify (aripiprazole) can cause low white blood cell count and sezures. Neuroleptic malignant syndrome, which can mimic seizures, can happen, associated with muscle rigidity, fever and shaking. You should taper it off slowly as directed by your physician, preferably a psychiatrist. After it is weaned off, you should discuss the alternative management of the condition for which Abilify (aripiprazole) was initiated.

Related Questions

Can a lithium level of 2.5 cause seizures and a raised white blood cell count?

Yes. A lithium level of 2.5 is about twice the upper level of the recommended range. Lithium toxicity can occur at lower levels than this. Usual early symptoms are hand tremors and diarrhea, at higher levels seizures can occur. List of symptoms here: http://www. Nlm. Nih. Gov/medlineplus/ency/article/002667.Htm raised WBC count happens even at usual (nontoxic) doses ; is not dangerous.

When on methotrexate for ctd, how to know if mildly low white blood cell count is due to ctd or medication? I'm feeling great with no illnesses.

Leukopenia. Unfortunately, there is no easy way to know whether your count is low due to your connective tissue disease or your medication other than doing a bone marrow biopsy. But this is extreme and unnecessary as long as your count isn't too bad and you're feeling well.

I have a slight low white blood cell count. I don't intake calcium or vitamin D very much can that be the cause?

It could be. Lab error. Repeat the test. No relation to calcium or vitamin D.
Leukopenia. Hi, low white blood cell count needs thorough evaluation for the cause, there is a normal variant of low white Blood cell count in African American which is benign other than that evaluation for various kind of infection, ultrasound of Spleen, Peripheral smear of blood and even biopsy of bone marrow might be needed, Calcium and vitamin D not needed at ur age.
Not likely. A slightly low white blood cell count is common and may be normal for you. If you are feeling well then your Dr. Will likely recommend a recheck after a period of time to make certain it has not gone lower. No specific nutritional studies would be indicated if this is the only abnormality.